# SDR DALA2022022801265

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 71,508 hours, 9,305 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DUE TO MEL 23-73-02A DOOR PRESSURE INDICATION ON FAP DOOR/SLIDES INOP. CORRECTIVE ACTION: LOADED FAP OBRAM SOFTWARE OPS NORMAL REF A330 AMM 23-73. (8770913)
